Alert archive / New Jersey / Small Craft Advisories in 2014

Small Craft Advisory 19, NWS Philadelphia/Mount Holly

February 16, 2014

NWS Philadelphia/Mount Holly issued this small craft advisory at Feb 16, 2014, 5:45 AM EST. It took effect at Feb 16, 2014, 6:00 AM EST. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Feb 16, 2014, 5:45 AM EST (10:45 UTC)
In effect from
Feb 16, 2014, 6:00 AM EST
Expired
Feb 17, 2014, 9:00 AM EST
In force
27 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

947 
WHUS71 KPHI 161045
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
545 AM EST SUN FEB 16 2014

ANZ430-431-450>455-162345-
/O.EXP.KPHI.GL.W.0007.000000T0000Z-140216T1100Z/
/O.NEW.KPHI.SC.Y.0019.140216T1100Z-140217T1100Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
545 AM EST SUN FEB 16 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST MONDAY...
...GALE WARNING WILL EXPIRE AT 6 AM EST EARLY THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST MONDAY.

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 6 FEET ON THE OCEAN AND 2 TO 4 FEET ON DELAWARE BAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
6 follow-up statements
776 
WHUS71 KPHI 161648
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1148 AM EST SUN FEB 16 2014

ANZ430-431-450>455-170000-
/O.CON.KPHI.SC.Y.0019.000000T0000Z-140217T1100Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1148 AM EST SUN FEB 16 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST MONDAY...

* WINDS...NORTHWEST TO WEST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...3 TO 5 FEET ON THE OCEAN, AND 1 TO 3 FEET ON DELAWARE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
434 
WHUS71 KPHI 162030
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
330 PM EST SUN FEB 16 2014

ANZ430-431-450>455-171100-
/O.CON.KPHI.SC.Y.0019.000000T0000Z-140217T1100Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
330 PM EST SUN FEB 16 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST MONDAY...

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS TO AROUND 25 KT.

* SEAS...2 TO 4 FEET.

* TIMING...NORTHWESTERLY WINDS ARE EXPECTED TO INCREASE AGAIN
  MAINLY LATER TONIGHT AND EARLY MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
185 
WHUS71 KPHI 170240
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
940 PM EST SUN FEB 16 2014

ANZ430-431-450>455-171100-
/O.CON.KPHI.SC.Y.0019.000000T0000Z-140217T1100Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
940 PM EST SUN FEB 16 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST MONDAY...

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 4 FEET.

* TIMING...STRONGER WIND GUSTS ARE EXPECTED TO CONTINUE THROUGH
  THE EARLY MORNING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
595 
WHUS71 KPHI 170849
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
349 AM EST MON FEB 17 2014

ANZ430-431-450>455-171100-
/O.CON.KPHI.SC.Y.0019.000000T0000Z-140217T1100Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
349 AM EST MON FEB 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY
THIS MORNING...

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 4 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
054 
WHUS71 KPHI 171057
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
557 AM EST MON FEB 17 2014

ANZ430-431-450>455-171400-
/O.EXT.KPHI.SC.Y.0019.000000T0000Z-140217T1400Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
557 AM EST MON FEB 17 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM EST THIS
MORNING...

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
931 
WHUS71 KPHI 171355
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
855 AM EST MON FEB 17 2014

ANZ430-431-450>455-171500-
/O.EXP.KPHI.SC.Y.0019.000000T0000Z-140217T1400Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
855 AM EST MON FEB 17 2014

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING...

THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE AS WINDS WILL
CONTINUE TO DIMINISH AS HIGH PRESSURE BUILDS INTO THE AREA TODAY.
HOWEVER, WINDS MAY CONTINUE TO GUST NEAR 25 MPH FOR ANOTHER HOUR.

ADDITIONAL SMALL CRAFT ADVISORY CONDITIONS ARE LIKELY AGAIN LATE
TONIGHT INTO TUESDAY.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Feb 16, 4:13 AM EST, 1 hour 32 minutes earlier.

Area forecast discussion, Feb 16, 4:13 AM EST, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
413 AM EST SUN FEB 16 2014

.SYNOPSIS...
IN THE WAKE OF THE INTENSE OFF SHORE LOW THAT LIFTED AWAY FROM THE
REGION LAST NIGHT...HIGH PRESSURE WILL SLOWLY BUILD TOWARDS THE
REGION THROUGH MONDAY. THE NEXT SYSTEM IS EXPECTED TO CROSS THE MID
ATLANTIC MONDAY NIGHT INTO TUESDAY. FOR MID TO LATE IN THE WEEK...A
PAIR OF WARM FRONTAL SYSTEMS IS EXPECTED IN THE REGION. THE
FIRST...AND WEAKER ONE...IS EXPECTED TUESDAY NIGHT. THE SECOND IS
EXPECTED TO ARRIVE IN THE REGION THURSDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE INTENSIFYING AREA OF LOW PRESSURE OVER THE CANADIAN MARITIMES
WILL CONTINUE TO MOVE NEWD AWAY FROM THE REGION TODAY.  AS IT DOES,
HIGH PRESSURE WILL BUILD IN FROM THE W.  THE PGRAD BETWEEN THE 2
SYSTEMS WILL KEEP A GUSTY NW FLOW OVER THE AREA TODAY, MAKING IT
FEEL COLDER THAN IT ALREADY IS.  TEMPS WILL NOT GET ABV FREEZING IN
MANY LOCATIONS AND THE WIND WILL BE IN THE 10 TO 15 MPH RANGE FOR
THE MOST PART, DECREASING TWD EVENING.

A WEAK S/WV WILL CROSS THE AREA DURG THE AFTN AND EVE AND BRING THE
POTENTIAL FOR SOME FLURRIES OR A SNOW SHOWER N AND W BUT IT DOES NOT
HAVE MUCH MOISTURE TO WORK WITH SO WE ARE NOT ANTICIPATING MUCH FROM
THIS SYS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM MONDAY/...
THE AFOREMENTIONED AREA OF HIGH PRES WILL BUILD FURTHER IN TO THE
REGION TONIGHT.  EXPECT THE WIND TO SUBSIDE, THE SKY TO CLEAR AND
THE TEMPS TO DROP.  THERE WILL STILL BE SOME WIND, SO THAT WILL
PRECLUDE IDEAL RADIATIONAL COOLING CONDS, BUT IT WILL STILL BE QUITE
COLD, ESPECIALLY FOR THE LATTER HALF OF FEB.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
MONDAY WILL START UNDER THE INFLUENCE OF THE CONTINENTAL POLAR
AIRMASS...LEADING TO YET ANOTHER DAY OF TEMPERATURES WELL BELOW
NORMAL. WENT CLOSE TO BOTH THE MAV AND MET GUIDANCE AS THEY HAVE
BOTH BEEN RATHER CLOSE ON TEMPERATURES THE LAST TWO DAYS...SO SEEM
TO BE ACCOUNTING FOR THE SNOW PACK RATHER WELL.

THEN THINGS GET INTERESTING. MONDAY NIGHT INTO TUESDAY...STILL
LOOKING AT AN UPPER LEVEL NEGATIVELY TILTED TROUGH LIFTING ENE
THROUGH THE MID ATLANTIC. AT THE SAME TIME...A WEAK WARM FRONT IS
EXPECTED AT THE SURFACE AND IN THE LOW LEVELS. HOWEVER...THAT IS
WHERE THE SIMILARITIES FROM PREVIOUS MODEL RUNS ENDS. WITH THE
PREVIOUS MODEL RUNS THIS WAS LOOKING LIKE PRIMARILY A SNOW/RAIN
EVENT WITH THE PRIME PERIOD BETWEEN 06 AND 18Z. WITH THE LATEST
RUNS OF THE GFS...ECMWF...AND NAM...THERE IS ONLY A BRIEF
PERIOD...BETWEEN 03 AND 09Z MONDAY NIGHT FOR MOSTLY SNOW. AFTER
THAT...THE COMBINATION OF LOW LEVEL WARM AIR INTRUSION...AND MID
AND UPPER LEVEL DRY AIR ADVECTION COULD LEAD TO A MOSTLY FREEZING
RAIN AND SLEET EVENT FOR LOCATIONS STILL BELOW FREEZING. WITH THE
EXCEPTION OF THE POCONOS...MODEL SOUNDINGS ACROSS THE REGION AFTER
09Z SHOW THE SATURATED LAYER ENTIRELY WARMER THAN
-10C...INDICATING LITTLE CHANCE OF ICE CRYSTALS IN THE CLOUDS.
BOTTOM LINE IS THAT WHILE THERE IS STILL OPPORTUNITY FOR SNOW
ACCUMULATIONS...THE BIGGER THREAT FOR MOST OF THE REGION SHOULD BE
ICING. THE DRY AIR ADVECTION HOWEVER...MAY AT LEAST KEEP ICE
ACCUMULATIONS IN THE LOW END ADVISORY RANGE. SINCE MOST OF THE
IMPACTS OF THE EVENT ARE STILL 48 HOURS OUT...AND THERE IS LIMITED
MODEL RUN TO RUN CONSISTENCY WILL HOLD OFF ON ANY DECISIONS FOR
WINTER WEATHER HIGHLIGHTS FOR NOW.

WEDNESDAY...CONSIDERABLE UNCERTAINTY AND MODEL DISAGREEMENT ON HOW
FAR NORTH THE WARM FRONT WILL GET BEFORE IT STALLS OUT. THE GFS
SHOWS THE FRONT LIFTING ALL THE WAY THROUGH OUR REGION...WHILE THE
ECMWF ONLY SHOWS A GLANCING BLOW IN THE DELMARVA REGION BEFORE
COLDER AIR ONCE AGAIN BUILDS IN. GIVEN THAT WE HAVE YET TO SEE THE
PATTERN CHANGE DEVELOP...FORECAST FAVORS THE ECMWF
SOLUTION...KEEPING THE AREA DRY BUT NEAR NORMAL ON TEMPERATURES.

THURSDAY INTO FRIDAY...THE MODELS ARE IN MUCH BETTER AGREEMENT
THAT WE MAY FINALLY SEE A SIGNIFICANT PATTERN CHANGE...WITH THE
UPPER LEVEL LOW TRACKING ACROSS SOUTHERN CANADA...MUCH FURTHER
NORTH THAN THE RECENT SYSTEMS...AND A STRONG WARM FRONT LIFTING
NORTH OF NJ AND PA. THERE IS SOME UNCERTAINTY IN THE TIMING OF
BOTH THE FRONT AND THE PRECIPITATION EXPECTED WITH AND BEHIND THE
FRONT...BUT ALL IN ALL...RELATIVELY HIGH CONFIDENCE THAT WE WILL
SEE A PROLONGED PERIOD ABOVE FREEZING AND SOME RAIN. THE WARM UP
WILL BE SHORT LIVED...AT LEAST FOR NOW...AS A COLD FRONT PUSHES
THROUGH BY FRIDAY AFTERNOON...BUT IT LOOKS LIKE THE PATTERN OF
WARM FRONTS MAY CONTINUE TOWARDS THE END OF NEXT WEEKEND AS WELL.

&&

.AVIATION /09Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

AFTER ENDURING THE LOUSY FLYING WX OVER A GOOD PORTION OF THE LAST
WEEK, THE AVIATION COMMUNITY WILL GET A BREAK TODAY!

VFR CONDS ARE ANTICIPATED THRU THE TAF PD AS HIGH PRESSURE BUILDS IN
FROM THE W.  THE ONLY FLY IN THE OINTMENT IS A GUSTY NW WIND WHICH
WILL GRADUALLY SUBSIDE THU THE DAY.  EARLY THIS MORNING THERE COULD
BE GUSTS AS HIGH AS 25 KTS.  BY AFTN WE WILL LOSE THE GUSTINESS, BUT
STILL HAVE SUSTAINED WINDS TO AROUND 15 KTS.  BY MIDNIGHT, THE WIND
SHOULD DECREASE TO AROUND 10 KTS AND THE SKY WILL GO CLEAR.

A WEAK DISTURBANCE WILL CROSS MAINLY NRN PORTIONS OF THE REGION THIS
AFTN/EVE BUT IT SHOULD BRING NOTHING MORE THAN SOME FLURRIES TO THE
TERMINALS, WITH THE PSBL EXCEPTION OF KABE.  HOWEVER, AREAL COVERAGE
AND PROBABILITY IS SMALL ENOUGH TO NOT MENTION IN THE TAF ATTM.

OUTLOOK...
MONDAY...PRIMARILY VFR THROUGH THE DAY. CONDITIONS DETERIORATING
TO MVFR AND EVEN IFR LATE MONDAY EVENING AS SN MOVES
IN...EVENTUALLY CHANGING TO FZRA AND IP VERY EARLY TUESDAY MORNING.

TUESDAY...MVFR CONDITIONS AS FZRA AND IP CHANGE OVER TO RA LATE
MORNING. CONDITIONS IMPROVING TO VFR BY LATE AFTERNOON.

WEDNESDAY...GENERALLY VFR CONDITIONS EXPECTED.

THURSDAY...MVFR IN SHRA POSSIBLE FOR MUCH OF THE DAY.

&&

.MARINE...
WHILE ITS LIKELY MARGINAL AT THIS POINT, WILL LET THE GALE WARNING
CONTINUE UNTIL ITS EXPIRATION AT 11Z.  THEN A BACK END SCA WILL BE
NEEDED.

OUTLOOK...
MONDAY...WINDS DECREASING THROUGH THE DAY...BUT FREEZING SPRAY
IS LIKELY THROUGH AT LEAST MONDAY MORNING.

TUESDAY...SUB-SCA CONDITIONS EXPECTED.

WEDNESDAY...WAVE HEIGHTS MAY BE IN SCA CONDITIONS FOR MUCH OF THE
DAY.

THURSDAY...SUB-SCA CONDITIONS THROUGH THE DAY...BUT WINDS AND WAVE
HEIGHTS INCREASE THURSDAY NIGHT.

&&

.CLIMATE...
THE FIRST TWO WEEKS OF FEBRUARY HAVE AVERAGED 3 (SOUTH) TO 6 (NORTH)
DEGREES COLDER THAN NORMAL.

SEASONAL SNOW TOTALS AND RANKING AS OF 7 PM.

PHL 55.4 IS TIED FOR #3 OFFICIAL RECORDS BACK TO 1884

1. 78.7  2009-10
2. 65.5  1995-96
3. 55.4  2013-14
         1898-99
5. 54.9  1977-78

ABE 65.4 IS #4 OFFICIAL RECORDS BACK TO 1922

1. 75.4  1993-94
2. 71.4  1995-96
3. 67.2  1966-67
4. 65.4  2013-14
5. 65.2  1960-61

ILG 45.9 IS #5 OFFICIAL RECORDS BACK TO 1894

1. 72.8 2009-10
2. 49.5 1957-58
3. 48.8 1906-07 (MISSING DAYS)
4. 46.1 2002-03
5. 45.9 2013-14

ACY 26.5 RANKED 18. OFFICIAL RECORDS BACK TO 1874.

FOR THE MONTH OF FEBRUARY THROUGH 1PM SATURDAY 2/15/14

PHL 17.7 RANKED 11TH AND SURE TO VAULT TOP 10...PROBABLY TUESDAY
MORNING...POSSIBLY TOP 7.

ABE 33.9 RANKED #2 BEHIND THE 42.9 OF 2010.

ILG 15.5 RANKED #12

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING UNTIL 6 AM EST EARLY THIS MORNING FOR ANZ430-431-
     450>455.

&&

SYNOPSIS...JOHNSON
NEAR TERM...NIERENBERG
SHORT TERM...NIERENBERG
LONG TERM...JOHNSON
AVIATION...JOHNSON/NIERENBERG
MARINE...JOHNSON/NIERENBERG
CLIMATE...DRAG/HEAVENER
Hazardous weather outlook, Feb 16, 4:22 AM EST, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
422 AM EST SUN FEB 16 2014

NJZ001-007-008-PAZ054-055-060>062-170930-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
422 AM EST SUN FEB 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

TEMPERATURES WILL TUMBLE OVERNIGHT AND ANY REMAINING SLUSH AND
MOISTURE WILL REFREEZE ON ALL UNTREATED SURFACES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SNOW...AND A BRIEF PERIOD OF A WINTRY MIX IS LIKELY MONDAY NIGHT
INTO TUESDAY MORNING. SNOW ACCUMULATIONS OF 2 TO 4 INCHES AND
LIGHT ICE ACCUMULATIONS ARE POSSIBLE THROUGH THIS TIME. A WINTER
WEATHER ADVISORY MAY BE ISSUED AS IT GETS CLOSER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ009-010-012>027-PAZ070-071-
101>106-170930-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-
EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-
LOWER BUCKS-
422 AM EST SUN FEB 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

TEMPERATURES WILL TUMBLE OVERNIGHT AND ANY REMAINING SLUSH AND
MOISTURE WILL REFREEZE ON ALL UNTREATED SURFACES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A BRIEF PERIOD OF SNOW IS POSSIBLE MONDAY NIGHT BEFORE
PRECIPITATION CHANGES OVER TO A WINTRY MIX OF FREEZING RAIN AND
SLEET VERY EARLY TUESDAY MORNING. THE WINTRY MIX IS EXPECTED TO
CONTINUE THROUGH MID TUESDAY MORNING. ICE ACCUMULATIONS OF UP TO
ONE TENTH OF AN INCH AND SNOW ACCUMULATIONS UP TO TWO INCHES ARE
POSSIBLE. A WINTER WEATHER ADVISORY MAY BE ISSUED AS IT GETS
CLOSER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-170930-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
422 AM EST SUN FEB 16 2014

...GALE WARNING IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in New Jersey, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.